Illinois Journal of Mathematics

Densities in Fabry’s theorem

Alexandre Eremenko

Full-text: Open access

Abstract

Fabry’s theorem on the singularities of power series is improved: the maximum density in the assumptions of this theorem is replaced by an interior density of Beurling–Malliavin type.

Article information

Source
Illinois J. Math., Volume 52, Number 4 (2008), 1277-1290.

Dates
First available in Project Euclid: 18 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258554362

Digital Object Identifier
doi:10.1215/ijm/1258554362

Mathematical Reviews number (MathSciNet)
MR2595767

Zentralblatt MATH identifier
1191.30001

Subjects
Primary: 30B10: Power series (including lacunary series) 30B40: Analytic continuation

Citation

Eremenko, Alexandre. Densities in Fabry’s theorem. Illinois J. Math. 52 (2008), no. 4, 1277--1290. doi:10.1215/ijm/1258554362. https://projecteuclid.org/euclid.ijm/1258554362


Export citation

References

  • N. U. Arakelyan and V. A. Martirosyan, Localization of singularities on the boundary of the circle of convergence, Izvestiya Akademii Nauk Armyanskoi SSR, Mat. 22 (1987), 3–21 (Russian). English translation: J. Contemp. Math. Anal. 22 (1988), 1–19.
  • N. Arakelyan, W. Luh and J. Müller, On the localization of singularities of lacunar power series, Complex Var. Elliptic Eq. 52 (2007), 651–573.
  • V. Bernstein, Lecons sur les progrès récents de la théorie des séries de Dirichlet, Gauthier-Villars, Paris, 1933.
  • A. Beurling and P. Malliavin, On the closure of characters and the zeros of entire functions, Acta Math. 118 (1967), 79–93.
  • L. Bieberbach, Analytische Fortsetzung, Springer, Berlin, 1955.
  • E. Fabry, Sur les séries de Taylor qui ont une infinité de points singuliers, Acta Math. 22 (1898), 65–87.
  • W. Fuchs, On the growth of functions of mean type, Proc. Edinburgh Math. Soc. 9 (1954), 53–70.
  • L. Hörmander, The analysis of linear partial differential operators, vol. I, Springer, Berlin, 1983.
  • J.-P. Kahane, Travaux de Beurling et Malliavin, Sém. Bourbaki, Soc. Math. France, Paris, 1961/62, pp. 1–13.
  • P. Koosis, The logarithmic integral, vol. II, Cambridge Univ. Press, Cambridge, 1992.
  • B. Ya. Levin, Distribution of zeros of entire functions, Amer. Math. Soc., Providence, RI, 1980.
  • G. Pólya, Über gewisse notwendige Determinantenkriterien für die Fortsetzbarkeit einer Potenzreihe, Math. Ann. 99 (1928), 687–706.
  • G. Pólya, Untersuchungen über Lücken und Singularitäten von Potenzreichen, Math. Zeitschrift 29 (1929), 549–640.
  • A. Pringsheim, Kritisch-historische Bemerkungen zur Funktionentheorie, I, II, III, Sitzgsber. bayr. Akad. Wiss., Mat-nat. Abt., 1928, 343–358; 1929, 95–124; 295–306.